Top 6 Childrens Motrin Liquid – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Bubblegum Flavor, 100 mg Ibuprofen, 4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Motrin products can help you and your family feel better. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

2. Motrin

#ad

4 Oz, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored

#ad
Motrin #ad - Temporarily reduces fever. For children ages 2 to 11. Lasts up to 8 hours. Temporarily relieves minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. Contains 100 milligrams of ibuprofen.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340
ModelCSAVBLK;ASD;LF

3. Motrin

#ad

Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz

#ad
Motrin #ad - This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Motrin products can help you and your family feel better.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
BrandMotrin #ad
ManufacturerMOTL7 #ad
Weight0.25 Pounds
Part NumberSB-123
ModelCSAVBLK;ASD;LF

4. Motrin

#ad

1 fl. oz, Berry, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen

#ad
Motrin #ad - These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache. Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

5. Motrin

#ad

1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry

#ad
Motrin #ad - For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer.

1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. Motrin products can help you and your family feel better. Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache.
BrandMotrin #ad
ManufacturerCHITT #ad
Weight0.06 Pounds

6. Amazon Basic Care

#ad

8 Fl Oz Pack of 1, Orange, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, Berry

#ad
Amazon Basic Care #ad - Compare to Children’s Motrin active ingredient. Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11.

Temporarily reduces fever and relieves minor aches and pains of the common cold, headache and toothache for up to 8 hours. Provides relief for up to 8 hours for children ages 2 to 11 years. One dose provides relief of pain and fever for up to 8 hours. Dosage cup included. The container features a child-resistant safety cap.

To relieve children's pain or fever, flu, sore throat, use amazon basic care children's ibuprofen Oral Suspension 100 mg per 5 mL. Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62